# SDR SWAA991785

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6557463
- Condition: Cracked
- Location: Service Dr Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FWD SERVICE SLIDE EVACUATION SLIDE FWD GIRT BAR MOUNT BRACKET CRACKED.  REMOVED AND REPLACED BRACKET PER OHM.
